Thank you for everyone’s contributions so far!
As advised by yourselves we have commenced our 57 year old gentleman who has newly diagnosed T-PLL on Alemtuzumab with the aim of consolidating with an allogenic stem cell transplant. He had been tolerating it well having only experienced mild infusion reactions with cycle 1 and 2. However he has now presented with marked diarrhoea post his 4th cycle of treatment.
- What is the differential diagnosis for this?
- What investigations would you perform?
Please reply to us (@TeamHaem) on Twitter and always include #TeamHaem to allow others to follow your comments. Please join in the debate and learn about haematological problems along the way. The case will continue to evolve over the coming week so keep checking #TeamHaem on Twitter for more information.
Please note – all cases on TeamHaem are entirely fictional to protect patient confidentiality.
TeamHaem are not a position of authority. It is an educational platform to allow discussion and learning.